MathSciNet Relay Station
MathSciNet bibliographic data
MR1394904 60F10
Eichelsbacher, Peter Rate functions in the theory of large deviations. Statist. Probab. Lett. 26 (1996), no. 3, 279–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement